# SDR UIEA2018020100163

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,333 hours, 20,682 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 130502654
- Part serial: 113372
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE DEPARTURE, THE CABIN ALTITUDE AUTO 1 STATUS MESSAGE.  REMOVED AND REPLACED THE CABIN PRESSURE SELECTOR PANEL. OPS CHECKED GOOD IAW AMM 21-31-01.
